On a Strong Negation-based Representation of Modalities

Dombi, József, Jónás, Tamás: On a Strong Negation-based Representation of Modalities.
FUZZY SETS AND SYSTEMS, 407. pp. 142-160. ISSN 0165-0114 (2021)

[img] Text
2021_Onastrongnegation-based_Jonas_FSS.pdf - Submitted Version
Closed access: Repository staff only

Download (412kB) | Request a copy
Item Type: Article
Journal or Publication Title: FUZZY SETS AND SYSTEMS
Date: 2021
Volume: 407
Page Range: pp. 142-160
ISSN: 0165-0114
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 31631548
DOI id: https://doi.org/10.1016/j.fss.2020.10.005
Date Deposited: 2021. May. 04. 10:43
Last Modified: 2021. May. 04. 10:43
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21333

Actions (login required)

View Item View Item


Downloads per month over past year